# SDR PIDA20050080

- Difficulty date: July 8, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N237TR
- Make and model: Boeing 737228
- Aircraft serial: 23007
- Aircraft time: 42,610 hours, 32,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRIP PANS AT BS 1016 HAVE CORROSION FROM LBL 45 TO RBL 45.  REPLACED LEFT AND RIGHT DRIP PANS PER SRM 51-10-1 AND SRM 51-30-0.
